# SDR RAIA950516

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Lt/Rt Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7050 - LT AND RT ENGINES DID NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED LT AND RT ENGINE TORQUE SIGNAL CONDITIONERS PER DSC SETTING.  GROUND RUNS REVEALED NORMAL OPERATION AND ALL ENGINE PARAMETERS NORMAL.  (Z)
